MathSciNet Relay Station
MathSciNet bibliographic data
MR181918 (31 #6144) 49.00 (53.04)
Miranda, Mario Un teorema di esistenza e unicità per il problema dell'area minima in $n$ variabili. (Italian) Ann. Scuola Norm. Sup. Pisa (3) 19 1965 233–249.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement